# SDR AALA201809185005

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 4,723 hours, 1,792 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WILL NOT ACCEPT ELECTRICAL POWER, CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN.  THE AIRCRAFT WAS GROUNDED.  REPLACED RELAY 21XG IAW TSM 24-40-00-810-806-A. ACCOMPLISHED GAPCU TEST. NO FAULTS NOTED.
